MathSciNet Relay Station
MathSciNet bibliographic data
MR967017 57M99 (32G15)
Papadopoulos, Athanase Sur le bord de Thurston de l'espace de Teichmüller d'une surface non compacte. (French) [The Thurston boundary of the Teichmüller space of a noncompact surface] Math. Ann. 282 (1988), no. 3, 353–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement